Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 84, Number 2

All articles in this issue are freely accessible.

Generalized random variables
L. E. Dubins.
Trans. Amer. Math. Soc. 84 (1957), 273-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0085326
On univalent mappings by solutions of linear elliptic partial differential equations
Paul W. Berg.
Trans. Amer. Math. Soc. 84 (1957), 310-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083657
Closed coverings in Čech homology theory
E. E. Floyd.
Trans. Amer. Math. Soc. 84 (1957), 319-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0087100
An asymptotic formula in the theory of numbers
H. Halberstam.
Trans. Amer. Math. Soc. 84 (1957), 338-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084519
On free products of groups
Daniel H. Wagner.
Trans. Amer. Math. Soc. 84 (1957), 352-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083992
Four dimensional compact locally hermitian manifolds
Louis Auslander.
Trans. Amer. Math. Soc. 84 (1957), 379-391
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083798
On some simple groups defined by C. Chevalley
Rimhak Ree.
Trans. Amer. Math. Soc. 84 (1957), 392-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086812
Semi-direct products with ample homomorphisms
Franklin Haimo.
Trans. Amer. Math. Soc. 84 (1957), 401-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084500
Jordan homomorphisms onto prime rings
M. F. Smiley.
Trans. Amer. Math. Soc. 84 (1957), 426-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0083484
On partially stable algebras
A. A. Albert.
Trans. Amer. Math. Soc. 84 (1957), 430-443
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0092778
On occupation times for Markoff processes
D. A. Darling and M. Kac.
Trans. Amer. Math. Soc. 84 (1957), 444-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084222
A class of limit theorems
M. Kac.
Trans. Amer. Math. Soc. 84 (1957), 459-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0086435
On Walsh-Fourier series
George W. Morgenthaler.
Trans. Amer. Math. Soc. 84 (1957), 472-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0091370
Structure theory of faithful rings. I. Closure operations on lattices
R. E. Johnson.
Trans. Amer. Math. Soc. 84 (1957), 508-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084493
Structure theory of faithful rings. II. Restricted rings
R. E. Johnson.
Trans. Amer. Math. Soc. 84 (1957), 523-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084493
Multiplication on spheres. II
I. M. James.
Trans. Amer. Math. Soc. 84 (1957), 545-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0090812
Addenda to the paper “On a problem of Mihlin”
A. P. Calderon and A. Zygmund.
Trans. Amer. Math. Soc. 84 (1957), 559-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0084634